| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that after bilateral implantation of intraocular lens (iol), experienced had vision problems.The consumer had no distance vision, had inferior mid range and close up vison.The night vison was far worse than expected.The consumer also had halos and starring around lights, the night driving was very difficult and can barely drive anywhere.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).